Indian National Memory Championship Schedule 2017 by Squadron Leader Jayasimha, President World Memory Sports Council for India

Filed in Latest Updates by on July 10, 2017

National memory Council of India under the dynamic Leadership of Squadron Leader Jayasimha had taken up the initiative of promoting the Memory Sports in India. This year – 2017, we are expecting Maximum participation of the Memory Athletes on 15th October, 2017, Sunday in Hyderabad. Many athletes want to know the various events, the scoring pattern and how to go about practicing. From now onwards, Squadron Leader Jayasimha will clearly explain about these Memory sports, disciplines and the scoring pattern in different write ups every day.

The event is going to start at 8 am on 15th October and for the first time, we are going to have a dinner night along with the award ceremony.

Event Snapshot

Date :  15 October 2017,  Sunday

Time :  08.00 am to 09.00 pm

Venue : Hyderabad (Exact venue will be intimated for those registered participants)

Location : Hyderabad

Event Closing Ceremony : 6:00 pm

Dinner Night  : 08.00 pm

Estimated Participation : 200 Participants from all over India

Estimated Turnout for the closing Ceremony :  300 including Audience

Competition Events Schedule

15 Oct 2017, Sunday

 

One Day Memory Competition

The Indian National Open Memory Championship 2017 is competitions are run over a one day format. The disciplines listed below are in the order of the official scoring spreadsheet

Time Discipline/Agenda Item

Memorizing Phase

RecallPhase
8:00 – 9:00 Welcome, General Briefing, Overview, ContestDetails, Guidelines and questions & Answers  1 Hour
9:15 – 9:30 1. Memorising Random Words 5 Min 10 Min
9:30 – 9:45 Break
9:45 – 10:00 2.  Memorising Binary Numbers 5 Min 10 Min
10:00 – 10:10 Break
10:10 – 10:25 3. Memorising  Names and Faces 5 Min 10 Min
10:25 – 10:35 Break
10:35 – 12:20 4.  Random Numbers 15 Min 30 Min
12:20 – 12:30 Break
12:30 – 13:10 5. Random Cards 10 Min 30 Min
13:10 – 14:00 Lunch Break and Results 1- 5 Disciplines
14:00 – 14:15 Post Lunch Assembly – Getting Ready – Phase II
14:15 – 14:30 6. Speed Numbers 5 Min 10 Min
14:30 – 14:40 Break
14:40 – 15:25 7. Memorising Abstract Images 15 Min  30 Min
15:25 – 15:35 Break
15:35 – 15:50 8.  Historic/Future Dates and Events 5 Min 10 Min
15:50 – 16:00 Break
16:00 – 16:30 9. Memorising Spoken Numbers 100 Sec    300 Sec 5 Min         15 Min
16:30 – 16:40 Break
16:40 – 17:00 10. Speed Cards 5 Min             5 Min 5 Min           5 Min
17:00 END OF COMPETITION
18:00 – 21:00 Declaration of Results, Prize Distribution, Speeches by the Chief Guest and the  Guests of Honour, followed by Dinner Night

 

  1. The Winner of National Memory Championship-2017 is declared on the basis of maximum points scored by the contestants after the completion of all the ten memorizing events.
  1. The Winner of the National Memory Championship will be awarded the title, “Indian National Memory Champion -2017”
  1. The Winner will be awarded prize money of Rs 1,00,000/- , the first Runner Up Rs 50,000/- and the Second Runner up Rs 25,000/- prize money besides being given National Memory Champion Trophy 2017, 1st Runner up Trophy, 2nd Runner Up Trophy.
  1. Medals will be awarded to the contestants who stand 4th to 10th in the Points list.
  1. Medals also will be awarded to all the toppers who score highest points in each of the ten memorizing events.
  1. Certificate of Participation in National Memory Championship -2017 will be awarded to all the contestants.

Click here to read further starting from the various disciplines of the Memory Championships
at
National Memory Council of India official website

Click the article below to read further starting from the various disciplines of the Memory Championships :

About the Author ()

Squadron Leader Jayasimha is the India’s leading trainer in Memory and Soft skills. He is the only Indian to hold maximum Guinness Records in the world (13 records). He has 21 years of rich experience in the field of Education, Training and Development in the Indian Air Force. He had won, “Sword of Honour” from President Sri R Venkat Raman for standing first in the Pilots’ Training at Air Force Academy. He had received many Awards / Medals including “Chief of Air Staff Commendation” for his exemplary service in the Indian Air Force. He is also the Graduate of Prestigious “Defence Services Staff College (DSSC)”, Wellington.